# SDR SWAA2022122983273

- Difficulty date: December 19, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,166 hours, 30,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS FAILED A CAPACITY CHECK, MID CABIN.   REMOVED AND REPLACED THE  BATTERY PACKS AT POSITIONS M1668 AND M1669 IAW AMM 33-51-06-960-805. EMERGENCY EXIT LIGHTS MID CABIN SECTION TESTED OK.
